# SDR AWXA200100517

- Difficulty date: October 6, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 30,258 hours, 13,746 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: Lt Mlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 27 - AFTER T/O THE LANDING GEAR WOULD NOT RETRACT. CREW RESET LGCIU 1 & 2 PER MAINTENANCE CONTROL, NO HELP. THE AIRCRAFT APPEARED TO REMAIN IN GROUND MODE. THE AIRCRAFT RETURNED TO PHX, MAKING AN UNEVENTFUL LANDING. MAINTENANCE TROUBLESHOT AND FOUND THE PRESSURE IN THE UPPER CHAMBER OF THE LT MLG STRUT TO BE 480 PSI AND LOWER CHAMBER AT 1250 PSI. MAINTENANCE REPLACED THE UPPER SERVICING SCHRADER VALVE, SERVICED THE STRUT, LEAK CHECKED THE VALVE AND PERFORMED GEAR SWING, ALL FUNCTIONAL CHECKS NORMAL. NO FURTHER FAULTS REPORTED.
